# SDR ABXA20161011148

- Difficulty date: October 11, 2016
- Submitted: October 18, 2016
- Operation: Air carrier
- Aircraft: N312AA
- Make and model: Boeing 767223
- Aircraft serial: 22315
- Aircraft time: 82,480 hours, 19,633 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Part number: 113T1345
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER ONE FLAP SUPPORT GOUGED AND SIGNS OF CORROSION.  REPAIRED IAW REA B657-62231-MR AND JC 57500006-001.  AIRCRAFT WAS GROUNDED.
